# SDR QXEA200501624

- Difficulty date: October 31, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 10,715 hours, 7,968 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING C3 CHECK, LEFT MAIN GEAR DOOR REBATE ON AFT SIDE OF GEAR WELL IS DAMAGED AND BENT.  MAINTENANCE REPLACED THE REBATE ANGLE IAW CRJ-700 SRM 51-42-06-001-001-A01.
